# SDR UPS02238800

- Difficulty date: June 14, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON FLOORBEAM AT BS 480 AT RBL 27.39.  CORRODED FLANGES CUTOUT AT STA 480 RBL 27-31 AS CORROSION NOT ALLOWED AND AT RBL 35-39 IAW SRM 53-10-8.  FLOORBEAM REPAIR IAW SRM 53-10-8 FIGURE 5.
